# SDR UIEA2017080501416

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 73,701 hours, 13,219 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100149C
- Part serial: 1234A
- Condition: Defective
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS STRONG ELECT BURNING SMELL IN COCKPIT. NO VISUAL SMOKE. AIR FILTER FOUND FOULED. CLEANED FILTER, REF AMM 21-58-01. REMOVED AND REPLACED FWD EQUIPMENT COOLING SUPPLY FAN PER AMM 21-58-01. OPS CK GOOD.
